# SDR DALA2015091505660

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DELAMINATED AREA CAUSED BY DENT ON LT ELEVATOR CONTROL TAB 17" FROM INBD EDGE, ALSO PUNCTURE ON ELEVATOR CONTROL TAB 28" FROM OTBD EDGE, BOTH AT LOWER SKIN.  DENT ON LT ELEVATOR CONTROL TAB 17" FROM INBD EDGE, ALSO PUNCTURE ON ELEVATOR CONTROL TAB 28" FROM OTBD EDGE BOTH AT LOWER SKIN WERE REPAIRED IAW SRM 55-04, PAR 2A.
